Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 254791, 22 pages
http://dx.doi.org/10.1155/2012/254791
Research Article

Subring Depth, Frobenius Extensions, and Towers

Departamento de Matematica, Faculdade de Ciências, Universidade do Porto, Rua do Campo Alegre 687, 4169-007 Porto, Portugal

Received 24 March 2012; Accepted 23 April 2012

Academic Editor: Tomasz Brzezinski

Copyright © 2012 Lars Kadison. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Kadison and B. Külshammer, “Depth two, normality, and a trace ideal condition for Frobenius extensions,” Communications in Algebra, vol. 34, no. 9, pp. 3103–3122, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Boltje and B. Külshammer, “On the depth 2 condition for group algebra and Hopf algebra extensions,” Journal of Algebra, vol. 323, no. 6, pp. 1783–1796, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Burciu, L. Kadison, and B. Külshammer, “On subgroup depth,” International Electronic Journal of Algebra, vol. 9, pp. 133–166, 2011. View at Google Scholar
  4. L. Kadison and K. Szlachányi, “Bialgebroid actions on depth two extensions and duality,” Advances in Mathematics, vol. 179, no. 1, pp. 75–121, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Kadison, “Infinite index subalgebras of depth two,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1523–1532, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Szymański, “Finite index subfactors and Hopf algebra crossed products,” Proceedings of the American Mathematical Society, vol. 120, no. 2, pp. 519–528, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Nikshych and L. Vainerman, “A Characterization of depth 2 subfactors of II1 factors,” Journal of Functional Analysis, vol. 171, no. 2, pp. 278–307, 2000. View at Google Scholar · View at Scopus
  8. J.-H. Lu, “Hopf algebroids and quantum groupoids,” International Journal of Mathematics, vol. 7, no. 1, pp. 47–70, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Brzezinski and R. Wisbauer, Corings and Comodules, vol. 309, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar
  10. L. Kadison and D. Nikshych, “Weak Hopf algebras and Frobenius extensions,” Journal of Algebra, vol. 163, pp. 258–286, 2001. View at Google Scholar
  11. L. Kadison, “Finite depth and Jacobson-Bourbaki correspondence,” Journal of Pure and Applied Algebra, vol. 212, no. 7, pp. 1822–1839, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Boltje, S. Danz, and B. Külshammer, “On the depth of subgroups and group algebra extensions,” Journal of Algebra, vol. 335, pp. 258–281, 2011. View at Publisher · View at Google Scholar
  13. K. Hirata, “Some types of separable extensions of rings,” Nagoya Mathematical Journal, vol. 33, pp. 107–115, 1968. View at Google Scholar · View at Zentralblatt MATH
  14. L. Kadison, “Odd H-depth and H-separable extensions,” Central European Journal of Mathematics, vol. 10, no. 3, pp. 958–968, 2012. View at Publisher · View at Google Scholar
  15. R. Boltje and B. Külshammer, “Group algebra extensions of depth one,” Algebra & Number Theory, vol. 5, no. 1, pp. 63–73, 2011. View at Publisher · View at Google Scholar
  16. D. J. Benson, Polynomial Invariants of Finite Groups, vol. 190 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1993. View at Zentralblatt MATH
  17. R. P. Stanley, “Invariants of finite groups and their applications to combinatorics,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 475–511, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Burciu and L. Kadison, Subgroups of Depth Three, vol. 15 of Surveys in Differential Geometry, 2011.
  19. W. Fulton, Young Tableaux, vol. 35 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1997.
  20. Z. Leszczyński, “On the representation type of tensor product algebras,” Fundamenta Mathematicae, vol. 144, no. 2, pp. 143–161, 1994. View at Google Scholar · View at Zentralblatt MATH
  21. B. Müller, “Quasi-Frobenius-Erweiterungen,” Mathematische Zeitschrift, vol. 85, pp. 345–368, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. B. Pareigis, “Einige Bemerkungen über Frobenius-Erweiterungen,” Mathematische Annalen, vol. 153, pp. 1–13, 1964. View at Publisher · View at Google Scholar
  23. L. Kadison, New Examples of Frobenius Extensions, vol. 14 of University Lecture Series, American Mathematical Society, Providence, RI, USA, 1999.
  24. R. Farnsteiner, “On Frobenius extensions defined by Hopf algebras,” Journal of Algebra, vol. 166, no. 1, pp. 130–141, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. Fischman, S. Montgomery, and H.-J. Schneider, “Frobenius extensions of subalgebras of Hopf algebras,” Transactions of the American Mathematical Society, vol. 349, no. 12, pp. 4857–4895, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. C. Iovanov and L. Kadison, “When weak Hopf algebras are Frobenius,” Proceedings of the American Mathematical Society, vol. 138, no. 3, pp. 837–845, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. H. F. Kreimer and M. Takeuchi, “Hopf algebras and Galois extensions of an algebra,” Indiana University Mathematics Journal, vol. 30, no. 5, pp. 675–692, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. L. Kadison and A. A. Stolin, “An approach to Hopf algebras via Frobenius coordinates. II,” Journal of Pure and Applied Algebra, vol. 176, no. 2-3, pp. 127–152, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. L. Kadison and A. A. Stolin, “An approach to Hopf algebras via Frobenius coordinates,” Beiträge zur Algebra und Geometrie, vol. 42, no. 2, pp. 359–384, 2001. View at Google Scholar · View at Zentralblatt MATH
  30. C. J. Young, Depth of Hopf algebras in smash products, dissertation [Ph.D. thesis], University of Porto.
  31. P. A. A. B. Carvalho, “On the Azumaya locus of some crossed products,” Communications in Algebra, vol. 33, no. 1, pp. 51–72, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. K. Morita, “The endomorphism ring theorem for Frobenius extensions,” Mathematische Zeitschrift, vol. 102, pp. 385–404, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. F. M. Goodman, P. de la Harpe, and V. F. R. Jones, Coxeter Graphs and Towers of Algebras, vol. 14 of Mathematical Sciences Research Institute Publications, Springer, Heidelberg, Germany, 1989.